# SDR S2YA04038

- Difficulty date: October 14, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA22262
- Condition: Separated
- Location: Nr 3
- Part time: 6,521 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, THE CREW DISCOVERED A DAMAGE TO THE NR 3 TIRE AND THE RT HYDRAULIC DOOR.  MX INSPECTED THE ACAND FOUND NO OTHER DAMAGE.  INSPECTION OF THE TIRE REVILED EVEN THOUGH IT WAS STILL INFLATED, PART OF THE RECAPPED TREAD HAD LET GO AND DAMAGED THE DOOR.  MX REPLACED DOOR AND WHEEL ASSY.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
